Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 91, NWS Green Bay, WI

September 6, 20164 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Sep 6, 2016, 6:13 PM CDT for 4 counties in Wisconsin. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2016, 6:13 PM CDT (23:13 UTC)
Expired
Sep 6, 2016, 6:45 PM CDT
In force
32 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, WI, Calumet County, WI, Outagamie County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 28 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 6:23 PM CDTFUNNEL CLOUDAppleton, WIPOSSIBLE FUNNEL CLOUD NEAR COLLEGE AVE AND CASALOMA STREET. REPORTED BY PUBLIC TO LAW ENFORCEMENT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 6, 5:18 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.2 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 583 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
583 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1042 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

876 
WUUS53 KGRB 062313
SVRGRB
WIC009-015-087-139-062345-
/O.NEW.KGRB.SV.W.0091.160906T2313Z-160906T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
613 PM CDT TUE SEP 6 2016

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BROWN COUNTY IN NORTHEASTERN WISCONSIN...
  SOUTHEASTERN OUTAGAMIE COUNTY IN NORTHEASTERN WISCONSIN...
  NORTHERN CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
  NORTHEASTERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 645 PM CDT.

* AT 613 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR APPLETON...
  MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  APPLETON...MENASHA...KAUKAUNA...LITTLE CHUTE...KIMBERLY...
  BRILLION...DARBOY...NORTHERN LAKE WINNEBAGO...NEENAH AND DE PERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4422 8863 4443 8859 4442 8791 4424 8795
      4424 8804 4412 8805
TIME...MOT...LOC 2313Z 277DEG 36KT 4430 8847 

HAIL...1.00IN
WIND...60MPH
 
$$

RDM
2 follow-up statements
792 
WWUS53 KGRB 062330
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
630 PM CDT TUE SEP 6 2016

WIC009-015-087-139-062345-
/O.CON.KGRB.SV.W.0091.000000T0000Z-160906T2345Z/
BROWN WI-OUTAGAMIE WI-CALUMET WI-WINNEBAGO WI-
630 PM CDT TUE SEP 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN BROWN...SOUTHEASTERN OUTAGAMIE...NORTHERN CALUMET
AND NORTHEASTERN WINNEBAGO COUNTIES...

AT 630 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LITTLE
CHUTE... OR NEAR APPLETON...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
APPLETON...MENASHA...KAUKAUNA...LITTLE CHUTE...KIMBERLY...BRILLION...
DARBOY...NORTHERN LAKE WINNEBAGO...NEENAH AND DE PERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4420 8853 4443 8846 4442 8791 4424 8795
      4424 8804 4412 8805
TIME...MOT...LOC 2330Z 276DEG 28KT 4429 8830 

HAIL...0.75IN
WIND...60MPH
 
$$

RDM
894 
WWUS53 KGRB 062339
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
639 PM CDT TUE SEP 6 2016

WIC009-015-087-139-062349-
/O.EXP.KGRB.SV.W.0091.000000T0000Z-160906T2345Z/
BROWN WI-OUTAGAMIE WI-CALUMET WI-WINNEBAGO WI-
639 PM CDT TUE SEP 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BROWN...
SOUTHEASTERN OUTAGAMIE...NORTHERN CALUMET AND NORTHEASTERN WINNEBAGO
COUNTIES WILL EXPIRE AT 645 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN AND EAST CENTRAL WISCONSIN.

LAT...LON 4420 8853 4443 8846 4442 8791 4424 8795
      4424 8804 4412 8805
TIME...MOT...LOC 2337Z 277DEG 36KT 4429 8830 

$$

RDM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 6:13 PM CDT, 0 minutes earlier.

Area forecast discussion, Sep 6, 6:13 PM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
613 PM CDT TUE SEP 6 2016

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Wednesday
Issued at 325 PM CDT Tue Sep 6 2016

The first of showers and thunderstorms brought 1 to 3 inches of
rain to far northern Wisconsin this morning. This cluster of
storms sent several outflow boundaries southward into central
and northeast Wisconsin this afternoon. To the south of the
outflow boundaries, temperatures warmed into the middle 80s
to around 90 with dewpoints around 70. Scattered thunderstorms
were occurring in the warm humid air. The storms extended westward
into western Wisconsin and southeast Minnesota.

There is still a small window for several storms south of Wausau
to Sturgeon Bay line for the remainder of the afternoon into early
this evening. There are a few storms on radar that have been
intensifying. Later tonight, there may be a break in the activity
across the north as front sags slowly southeast. Confidence is
low on the break in the rain as models are struggling with timing
and location.

Confidence is higher for locally heavy rain on Wednesday into
Wednesday evening as low pressure moves along the front. The big
question is how far north the heavy rain will make it into
northern Wisconsin.

.LONG TERM...Wednesday Night Through Tuesday
Issued at 325 PM CDT Tue Sep 6 2016

The upper air pattern is forecast to remain almost summerlike
over the next week or so with a few shortwaves moving through the westerlies
across the northern part of the lower 48 states.

One of these will be exiting the region early Thursday. A surface high
passing by to the south should provide dry weather Thursday afternoon
through part of Friday before the upper flow becomes southwest and a
wave of low pressure at the surface lifts northeast towards southern
Lake Michigan from the southern Plains. This system should bring showers
and elevated thunderstorms late in the day Friday through early Saturday.

Then northwest upper flow and surface high pressure should provide
a dry and pleasant weather for Saturday afternoon through at least
Sunday night.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 603 PM CDT Tue Sep 6 2016

Poor flying conditions will continue tonight and Wednesday due to
showers and storms in the area, and the possibility of low clouds
and fog. Several rounds of showers and thunderstorms will move
across the area through Wednesday afternoon. A few of the storms
could be strong or severe this evening with strong winds and hail
south of a line from Mosinee to Kewaunee. Between the rounds of
storms tonight into Wednesday morning, low clouds and some fog
should develop, especially across northern Wisconsin.
&&

.HYDROLOGY...
Issued at 325 PM CDT Tue Sep 6 2016

A few more rounds of thunderstorms expected late this afternoon
through Wednesday evening. An additional 1 to 3 inches of rain
is possible from central into northeast Wisconsin.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late Wednesday night FOR WIZ010-011-013-
018>022-030-031-035>040-045-048>050-073-074.
&&

SHORT TERM.....Eckberg
LONG TERM......RDM
AVIATION.......Kurimski
HYDROLOGY......Eckberg
Hazardous weather outlook, Sep 6, 11:14 AM CDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1114 AM CDT TUE SEP 6 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071615-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
1114 AM CDT TUE SEP 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL CONTINUE AT TIMES THROUGH LATE TONIGHT. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS
EVENING GENERALLY SOUTH OF A WAUSAU TO MARINETTE LINE. A FEW OF
THE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND HAIL.

HEAVY RAINFALL IS LIKELY AT TIMES THROUGH LATE TONIGHT. THE
STORMS WILL BE CAPABLE OF PRODUCING RAINFALL RATES OF 1 TO
2 INCHES PER HOUR, STREET FLOODING AND PONDING OF WATER
ON AREA ROADWAYS. DITCHES, CREEKS AND RIVERS WILL BE ON THE
RISE ALONG WITH FAST CURRENTS. RESIDENTS SHOULD MONITOR RIVER
LEVELS AND FORECASTS FOR THE LATEST INFORMATION ON THE HEAVY
RAIN EVENT. A FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE
AREA THROUGH WEDNESDAY NIGHT FOR SEVERAL MORE ROUNDS OF
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY
NIGHT. TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES, WITH LOCALIZED
HIGHER AMOUNTS, ARE EXPECTED ACROSS MUCH OF THE AREA FROM TODAY
THROUGH EARLY THURSDAY MORNING. THE HEAVY RAIN MAY RESULT IN URBAN
STREET FLOODING AND RAPID RISES ON AREA RIVERS AND CREEKS.
RESIDENTS LIVING ALONG RIVERS AND CREEKS SHOULD MONITOR WATER
LEVELS OVER THE NEXT FEW DAYS.

A CHANCE OF THUNDERSTORMS WILL RETURN LATE IN THE WORK WEEK. IT IS
TOO EARLY TO DETERMINE IF THERE IS A CHANCE OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
SPOTTERS ARE ALSO URGED TO RELAY ANY REPORTS OF FLOODING OR HEAVY
RAINFALL IN EXCESS OF AN INCH.

LMZ521-522-541>543-071615-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1114 AM CDT TUE SEP 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT.  SOME OF THE STORMS
THIS AFTERNOON AND EVENING COULD BECOME STRONG OR SEVERE, WITH
STRONG WINDS, TORRENTIAL RAINFALL AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
WEDNESDAY NIGHT, AND POSE A HAZARD TO MARINERS.

ADDITIONAL STORMS ARE EXPECTED LATER THIS WEEK...RESULTING IN
HAZARDOUS CONDITIONS FOR BOATERS ON THE LAKE AND BAY.

ECKBERG

In the hours before

Local storm report, Sep 6, 4:33 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
433 PM CDT TUE SEP 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     TSTM WND DMG     3 N KAUKAUNA            44.32N 88.27W
09/06/2016                   OUTAGAMIE          WI   LAW ENFORCEMENT

            BARN DOWN AND 12 INCH TREE DOWN NEAR HOLLAND RD AND
            HIGHWAY JJ.

0358 PM     TSTM WND DMG     1 N KAUKAUNA            44.29N 88.27W
09/06/2016                   OUTAGAMIE          WI   LAW ENFORCEMENT

            3 INCH TREE LIMBS DOWN NEAR TOBACNOIR AND LINCOLN
            STREETS.

&&

KURIMSKI
Local storm report, Sep 6, 5:04 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
504 PM CDT TUE SEP 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     TSTM WND GST     4 NNW MANITOWOC         44.13N 87.68W
09/06/2016  M52 MPH          MANITOWOC          WI   AWOS

            MEASURED AT KMTW AWOS.

&&

KURIMSKI
Local storm report, Sep 6, 5:09 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
509 PM CDT TUE SEP 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             1 N MANITOWOC           44.09N 87.66W
09/06/2016  M0.88 INCH       MANITOWOC          WI   PUBLIC

&&

SCOTTC
Local storm report, Sep 6, 5:24 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
524 PM CDT TUE SEP 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND DMG     2 N KAUKAUNA            44.30N 88.27W
09/06/2016                   OUTAGAMIE          WI   TRAINED SPOTTER

            STREET LIGHTS DOWN NEAR HIGHWAY 55 AND INTERSTATE 41.

0502 PM     HEAVY RAIN       WHITELAW                44.15N 87.83W
09/06/2016  M0.90 INCH       MANITOWOC          WI   NWS EMPLOYEE

            0.9 INCHES OF RAIN IN 15 MINUTES.

&&

KURIMSKI
Special weather statement, Sep 6, 5:35 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
535 PM CDT TUE SEP 6 2016

WIZ037-038-062300-
WAUPACA-OUTAGAMIE-
535 PM CDT TUE SEP 6 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN OUTAGAMIE AND SOUTHERN
WAUPACA COUNTIES...

AT 535 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
WAUPACA...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WAUPACA...NEW LONDON...DALE...HORTONVILLE...WEYAUWEGA...ROYALTON...
MEDINA...MANAWA...SHIOCTON AND OGDENSBURG.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4428 8908 4446 8909 4452 8857 4425 8856
TIME...MOT...LOC 2235Z 267DEG 24KT 4437 8899

RDM
Local storm report, Sep 6, 6:04 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
604 PM CDT TUE SEP 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             NEW LONDON              44.38N 88.75W
09/06/2016  M0.50 INCH       WAUPACA            WI   TRAINED SPOTTER

0600 PM     HAIL             W DALE                  44.26N 88.68W
09/06/2016  M1.00 INCH       OUTAGAMIE          WI   LAW ENFORCEMENT

&&

SCOTTC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 3:17 AM CDTSpecial Weather StatementGRBVilas28 min
Sep 6, 3:41 AM CDTSpecial Weather StatementGRBVilas19 min
Sep 6, 5:48 AM CDTSpecial Weather StatementGRBOneida, Vilas87 min
Sep 6, 8:06 AM CDTSpecial Weather StatementGRBOneida39 min
Sep 6, 9:13 AM CDTSpecial Weather StatementGRBLanglade, Lincoln32 min
Sep 6, 3:02 PM CDTSpecial Weather StatementGRBOutagamie58 min
Sep 6, 3:24 PM CDTSevere Thunderstorm WarningGRBOutagamie36 min
Sep 6, 4:08 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Manitowoc37 min
Sep 6, 4:27 PM CDTSevere Thunderstorm WarningGRBWood48 min
Sep 6, 4:44 PM CDTSevere Thunderstorm WarningGRBManitowoc31 min
Sep 6, 4:54 PM CDTSpecial Marine WarningGRB66 min
Sep 6, 5:27 PM CDTSevere Thunderstorm WarningGRBWaushara50 min
Sep 6, 5:35 PM CDTSpecial Weather StatementGRBWaupaca25 min
Sep 6, 5:43 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca32 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.